# SDR USAA950907

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 887-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK INSPECTION, FOUND A 1 INCH SMALL HOLE (PREVIOUS REPAIR) BETWEEN STATION 887 TO STATION 907, 4 INCHES ABOVE S-22L.  PATCH INSTALLED (PREVIOUS REPAIR).  (M)
